Vol. 3, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Stable $\mathbb{A}^1$-connectivity over Dedekind schemes

Johannes Schmidt and Florian Strunk

Vol. 3 (2018), No. 2, 331–367
Abstract

We show that A1-localization decreases the stable connectivity by at most one over a Dedekind scheme with infinite residue fields. For the proof, we establish a version of Gabber’s geometric presentation lemma over a henselian discrete valuation ring with infinite residue field.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 34.239.158.107 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
$\mathbb{A}^1$-homotopy theory, motivic homotopy theory
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 55P42
Milestones
Received: 19 December 2016
Revised: 4 April 2017
Accepted: 19 April 2017
Published: 24 March 2018
Authors
Johannes Schmidt
Mathematisches Institut
Ruprecht-Karls-Universität Heidelberg
Heidelberg
Germany
Florian Strunk
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany